# SDR NACA2019070800063

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500A IN STEEL HINGE ON DOOR SIDE, HAS 2 CRACK INDICATIONS IN DOOR SKIN ON DOOR FRAMES. CORRECTIVE ACTION: 2 CRACK INDICATIONS IN DOOR SKIN AND FRAMES AT STA 500A IN STEEL HINGE AREA ON DOOR SIDE REPAIRED IAW AEI EO 8331 REV IR, REFER TO FORM 8110-3. REFER TO NDT REPORT NDT19-3160 - NO CRACKS FOUND, NDT19-3067 - 2 CRACKS AS MARKED, NDT19- 3110 - FWD HOLE CRACKED IN SKIN AND FRAME AFT HOLE IN FRAME, NDT19-3148 - FWD HOLE NO CRACKS AFT HOLE 2 CRACKS.
